# SDR SWIA97972

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 4410-6467
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD BUTT STRAP BETWEEN STATION 4410 AND 6467 HAS CORROSION PITS.  REPLACED LEFT FORWARD BUTT STRAP WITH NEW ONE.
